Ask a doctor

For Gynecomastia - Does Propecia/ Proscar/ Finesteride Cause Breast Tissue Growth or Fat Increase on Breast?

Doctor Answers (2)

Propecia (Finasteride) and Gynecomastia

+2

Those drugs have well known risks of causing gynecomastia in some men. This is a well recognized side effect of their use.

Web reference: http://www.eppleyplasticsurgery.com

Indianapolis Plastic Surgeon
5.0 out of 5 stars 26 reviews

For Gynecomastia - Does Propecia/ Proscar/ Finesteride Cause Breast Tissue Growth or Fat Increase on Breast?

+2

      The use of Propecia has been linked to the development of gynecomastia.  Kenneth Hughes, MD  Los Angeles, CA

Web reference: http://www.hughesplasticsurgery.com/Gynecomastia.php

Los Angeles Plastic Surgeon
5.0 out of 5 stars 147 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.